Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Brown, Philip J., Fearn, T., Haque, Masudul (1999) Discrimination with many variables. Journal of the American Statistical Association, 94 (448). pp. 1320-1329. ISSN 0162-1459. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17133)
This list was generated on Wed Nov 30 02:28:14 2022 GMT.